RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 83–84 (Mi faa1097)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

The chebyshev property of elliptic integrals

G. S. Petrov


Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 72–73

Bibliographic databases:

UDC: 517.583
Received: 26.12.1986

Citation: G. S. Petrov, “The chebyshev property of elliptic integrals”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 83–84; Funct. Anal. Appl., 22:1 (1988), 72–73

Citation in format AMSBIB
\Bibitem{Pet88}
\by G.~S.~Petrov
\paper The chebyshev property of elliptic integrals
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 83--84
\mathnet{http://mi.mathnet.ru/faa1097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936711}
\zmath{https://zbmath.org/?q=an:0653.33001|0645.33003}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 72--73
\crossref{https://doi.org/10.1007/BF01077734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900018}


Linking options:
  • http://mi.mathnet.ru/eng/faa1097
  • http://mi.mathnet.ru/eng/faa/v22/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Petrov, “Complex zeros of an elliptic integral”, Funct. Anal. Appl., 23:2 (1989), 160–161  mathnet  crossref  mathscinet  zmath  isi
    2. Li, JB, “Hilbert's 16th problem and bifurcations of planar polynomial vector fields”, International Journal of Bifurcation and Chaos, 13:1 (2003), 47  crossref  isi
    3. Dumortier F.R., De Maesschalck P., “Topics on singularities and bifurcations of vector fields”, Normal Forms, Bifurcations and Finiteness Problems in Differential Equations, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 137, 2004, 33–86  isi
    4. Atabaigi, A, “The number of limit cycles of a quintic polynomial system with center”, Nonlinear Analysis-Theory Methods & Applications, 71:7–8 (2009), 3008  crossref  isi
    5. Atabaigi, A, “The number of limit cycles of a quintic polynomial system”, Computers & Mathematics With Applications, 57:4 (2009), 677  crossref  isi
    6. Liang H.H., Zhao Yu.L., “On the period function of a class of reversible quadratic centers”, Acta Math Sin (Engl Ser ), 27:5 (2011), 905–918  isi
    7. Gavrilov L. They I.D., “Perturbations of Quadratic Hamiltonian Two-Saddle Cycles”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 32:2 (2015), 307–324  crossref  isi
  • ‘ункциональный анализ и его приложени€ Functional Analysis and Its Applications
    Number of views:
    This page:182
    Full text:73
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020